Alert archive / Wisconsin / Small Craft Advisories in 2018
Small Craft Advisory 22, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Mar 3, 2018, 2:53 PM CST. It took effect at Mar 4, 2018, 9:00 PM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2018, 2:53 PM CST (20:53 UTC)
- In effect from
- Mar 4, 2018, 9:00 PM CST
- Expired
- Mar 8, 2018, 2:33 PM CST
- In force
- 4 days
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
556 WHUS73 KGRB 032053 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 253 PM CST Sat Mar 3 2018 LMZ541>543-040500- /O.NEW.KGRB.SC.Y.0022.180305T0300Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 253 PM CST Sat Mar 3 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM SUNDAY TO 6 PM CST WEDNESDAY... The National Weather Service in Green Bay has issued a Small Craft Advisory, which is in effect from 9 PM Sunday to 6 PM CST Wednesday. * WINDS...Southeast increasing to 15 to 25 knots Sunday evening. Winds back east and increase to 20 to 30 knots Monday evening. * WAVES...Building to 4 to 7 feet Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
19 follow-up statements
815 WHUS73 KGRB 040309 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 909 PM CST Sat Mar 3 2018 LMZ541>543-041115- /O.CON.KGRB.SC.Y.0022.180305T0300Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 909 PM CST Sat Mar 3 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM SUNDAY TO 6 PM CST WEDNESDAY... * WINDS...Southeast increasing to 15 to 25 knots Sunday evening. Winds backing east and increasing to 20 to 30 knots Monday evening. * WAVES...Building to 4 to 7 feet Sunday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
976 WHUS73 KGRB 041012 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 412 AM CST Sun Mar 4 2018 LMZ541>543-041815- /O.CON.KGRB.SC.Y.0022.180305T0300Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 412 AM CST Sun Mar 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST WEDNESDAY... * WINDS...Southeast increasing to 15 to 25 knots this evening. Winds backing east Monday, then increasing to 20 to 30 knots Monday night. A few gale force gusts are possible Monday night, mainly south of Two Rivers. * WAVES...Building to 4 to 7 feet this evening, then increasing to 5 to 8 feet Monday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Kurimski
489 WHUS73 KGRB 041642 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1042 AM CST Sun Mar 4 2018 LMZ541>543-050045- /O.CON.KGRB.SC.Y.0022.180305T0300Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1042 AM CST Sun Mar 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST WEDNESDAY... * WINDS...East to southeast increasing to 15 to 25 knots this evening. Winds backing east Monday, then increasing to 30 knots Monday night. A few gale force gusts are possible Monday night, mainly south of Two Rivers. * WAVES...Building to 4 to 7 feet late tonight into early Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ BERSCH
733 WHUS73 KGRB 042038 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 238 PM CST Sun Mar 4 2018 LMZ541>543-050445- /O.CON.KGRB.SC.Y.0022.180305T0300Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 238 PM CST Sun Mar 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 PM CST WEDNESDAY... * WINDS...East to southeast increasing to 15 to 25 knots this evening. Winds backing east Monday, then increasing to 30 knots Monday night. A few gale force gusts are possible Monday night, mainly south of Two Rivers. * WAVES...Building to 4 to 7 feet late tonight into early Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
852 WHUS73 KGRB 050315 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 915 PM CST Sun Mar 4 2018 LMZ541>543-051115- /O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 915 PM CST Sun Mar 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...East to southeast at 15 to 25 knots tonight. Winds backing east Monday, then increasing to 30 knots Monday night. A few gale force gusts are possible Monday night, mainly south of Two Rivers. * WAVES...Building to 4 to 7 feet late tonight into early Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
642 WHUS73 KGRB 050904 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 304 AM CST Mon Mar 5 2018 LMZ541>543-051715- /O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 304 AM CST Mon Mar 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...East 15 to 25 knots, increasing to 30 knots tonight. A few gale force gusts are possible tonight, mainly south of Two Rivers. * WAVES...4 to 7 feet building to 5 to 8 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ Kurimski
939 WHUS73 KGRB 051618 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1018 AM CST Mon Mar 5 2018 LMZ541>543-060030- /O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1018 AM CST Mon Mar 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...East 15 to 25 knots, increasing to 30 knots tonight. A few gale force gusts are possible tonight, mainly south of Two Rivers. Winds will turn northeast on Tuesday, then to the north Tuesday night. * WAVES...4 to 7 feet building to 5 to 8 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ BERSCH
795 WHUS73 KGRB 052043 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 243 PM CST Mon Mar 5 2018 LMZ541>543-060445- /O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 243 PM CST Mon Mar 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...East 15 to 25 knots, increasing to 30 knots this evening and overnight. A few gale force gusts are possible tonight, mainly south of Two Rivers. Winds will turn northeast on Tuesday, then to the north Tuesday night. * WAVES...4 to 7 feet building to 5 to 8 feet tonight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
817 WHUS73 KGRB 060313 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 913 PM CST Mon Mar 5 2018 LMZ541>543-061115- /O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 913 PM CST Mon Mar 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...East to 30 knots. A few gale force gusts are possible tonight, mainly south of Two Rivers. Winds will turn northeast on Tuesday, then to the north Tuesday night. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
086 WHUS73 KGRB 060952 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 352 AM CST Tue Mar 6 2018 LMZ541>543-061800- /O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 352 AM CST Tue Mar 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...East 15 to 25 knots, becoming northeast this afternoon, north tonight, and northwest on Wednesday. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ JS
063 WHUS73 KGRB 061604 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1004 AM CST Tue Mar 6 2018 LMZ541>543-070015- /O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1004 AM CST Tue Mar 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...East 15 to 25 knots, becoming northeast this afternoon, north tonight, and northwest on Wednesday. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
961 WHUS73 KGRB 062127 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 327 PM CST Tue Mar 6 2018 LMZ541>543-070530- /O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 327 PM CST Tue Mar 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...Northeast 15 to 25 knots early this evening, becoming north tonight, and northwest on Wednesday. * WAVES...4 to 7 feet...subsiding to 3 to 5 ft by Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
028 WHUS73 KGRB 070325 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 925 PM CST Tue Mar 6 2018 LMZ541>543-071130- /O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T0000Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 925 PM CST Tue Mar 6 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...North 15 to 25 knots, becoming northwest on Wednesday. * WAVES...4 to 7 feet...subsiding to 3 to 5 ft by Wednesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
658 WHUS73 KGRB 070912 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 312 AM CST Wed Mar 7 2018 LMZ541>543-071715- /O.EXT.KGRB.SC.Y.0022.000000T0000Z-180308T2200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 312 AM CST Wed Mar 7 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CST THURSDAY... * WINDS...A Northwest wind of 15 to 25 knots is expected through Thursday, though somewhat of a lull in the wind is possible this afternoon into early this evening. * WAVES...Waves of 3 to 5 feet early today will diminish to 1 to 3 feet for this afternoon and tonight. Waves will increase back to 2 to 4 feet on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ JS
432 WHUS73 KGRB 071548 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 948 AM CST Wed Mar 7 2018 LMZ541>543-080000- /O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T2200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 948 AM CST Wed Mar 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... * WINDS...A Northwest wind of 15 to 25 knots is expected through Thursday, though somewhat of a lull in the wind is possible this afternoon into early this evening. * WAVES...Waves of 3 to 5 feet early today will diminish to 1 to 3 feet for this afternoon and tonight. Waves will increase back to 2 to 4 feet on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
051 WHUS73 KGRB 080328 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 928 PM CST Wed Mar 7 2018 LMZ541>543-081130- /O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T2200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 928 PM CST Wed Mar 7 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THURSDAY... * WINDS...A northwest wind of 15 to 20 knots is expected overnight, with winds increasing again to 15 to 25 kts on Thursday morning. * WAVES...Waves of 1 to 3 feet overnight will increase to 2 to 4 feet on Thursday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
579 WHUS73 KGRB 080908 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 308 AM CST Thu Mar 8 2018 LMZ541>543-081715- /O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T2200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 308 AM CST Thu Mar 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...A northwest wind of 15 to 25 kts is expected today. * WAVES...Waves of 2 to 4 feet this morning will subside to 1 to 3 ft this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ JS
576 WHUS73 KGRB 081610 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1010 AM CST Thu Mar 8 2018 LMZ541>543-082200- /O.CON.KGRB.SC.Y.0022.000000T0000Z-180308T2200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1010 AM CST Thu Mar 8 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WINDS...Northwest wind of 15 to 20 kts. Gusts to 25 kts. * WAVES...Waves of 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds over 20 knots or waves greater than 4 feet are expected to produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
942 WHUS73 KGRB 082033 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 233 PM CST Thu Mar 8 2018 LMZ541>543-082145- /O.CAN.KGRB.SC.Y.0022.000000T0000Z-180308T2200Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 233 PM CST Thu Mar 8 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Green Bay has cancelled the Small Craft Advisory. Winds and waves have fallen below small craft advisory criteria. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 2:52 PM CST, 1 minute earlier.
Area forecast discussion, Mar 3, 2:52 PM CST, 1 minute before
Area Forecast Discussion National Weather Service Green Bay WI 252 PM CST Sat Mar 3 2018 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Sunday Issued at 252 PM CST Sat Mar 3 2018 Mid level clouds across the area today continued to slowly shift eastward and erode a bit during the day. Aside from this mid level deck there were just some thin high clouds upstream. A mid level ridge is forecast to move to Wisconsin by 00Z Monday and a surface ridge to the east of the state will move little through that time. The 12Z version of the models kept the forecast area dry, except for the GFS which had 0.01 inch of QPF across much of north central Wisconsin Sunday Afternoon. This may be due to that location's proximity to the right entrance region of an upper jet streak. The Canadian had QPF in northern Wisconsin late tonight but was otherwise dry through 00Z Monday. Since most of the models are dry for most of the next 24 hours and model soundings continued to show dry air at low levels, no precipitation has been included in the forecast for tonight or Sunday. There will be some wind during the night, but the lack of significant cloud cover and dew points in the teens and 20s should at least partially offset warm advection and mixing, allowing for lows in the 20s at most locations. Expect lows around 30 near Lake Michigan due to onshore flow. Warm advection is expected to continue on Sunday but clouds increase and thicken, so highs should be mainly in the 40s. .LONG TERM...Sunday Night Through Saturday Issued at 252 PM CST Sat Mar 3 2018 Upper low moving slowly east from the central Plains Monday through Tuesday night should bring at least several inches of snow to the forecast area. The heaviest snow will be in the strong warm advection Monday night, when there may be a few hours of moderate or heavy snow. Light to moderate snow should continue Tuesday and Tuesday night in the cyclonic upper flow with a few jet streaks rotating around the upper low. Models and WPC forecast an average of 4 to 8 inches of snow over the course of a day and a half. A few analogs over the past 30 years produce higher amounts, which is possible but uncertain this far out in time. There is potential for lake enhanced snow Tuesday and Tuesday night with 850mb temperatures around -9c and winds from the east. The models are starting to come into sufficient agreement so a winter storm watch may be issued late tonight for Monday afternoon through Tuesday evening. Cold but generally dry weather expected Wednesday through the end of the week with northwest upper flow. There is some potential for light snow Thursday afternoon or evening. && .AVIATION...for 18Z TAF Issuance Issued at 1156 AM CST Sat Mar 3 2018 VFR conditions will continue to prevail across the area through at least midday on Sunday. Expect mainly middle and high clouds. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MG LONG TERM......RDM AVIATION.......MG
Hazardous weather outlook, Mar 3, 3:01 AM CST, 11 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 301 AM CST Sat Mar 3 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-040915- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 301 AM CST Sat Mar 3 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday A slow moving low pressure system is expected to bring periods of snow at times from late Sunday night into Wednesday morning. The snow is expected to be mixed with rain at times Monday and Tuesday, especially during the afternoon hours across central and east-central Wisconsin. The best chance for accumulating snow will occur Monday night into Tuesday morning. Anyone with travel plans early next week should keep abreast of the latest weather forecasts and statements. .SPOTTER INFORMATION STATEMENT... Spotters activation will not be needed today or tonight. LMZ521-522-541>543-040915- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 301 AM CST Sat Mar 3 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. Kurimski/Kallas
Nearby
Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.